# SDR OW62009F00000

- Difficulty date: September 12, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N7608U
- Make and model: Cessna T207A
- Aircraft serial: 20700446
- Engine: Cont TSIO520M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Condition: Broken
- Location: Engine
- Part time: 1,095 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART 135 OPERATOR WITH 6 PERSONS ON BOARD, SCENIC TOUR FLIGHT.  NR 5 CYLINDER/BARREL SEPARATED IN FLIGHT.  ACFT MADE EMERGENCY OFF-AIRPORT LANDING.
